MAUDE Adverse Event Report: OSTEOGENICS BIOMEDICAL, INC. OSSEOGUARD TR250 PTFE MEMBRANE; TITANIUM-REINFORCED PTFE MEMBRANE

OSTEOGENICS BIOMEDICAL, INC. OSSEOGUARD TR250 PTFE MEMBRANE; TITANIUM-REINFORCED PTFE MEMBRANE
Model Number TR250RAK-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, complete information is not available in spite of efforts to obtain further information from the clinician.Guided bone regeneration (gbr) procedures are highly technique sensitive, and infection is a known complication.There are published protocols outlining steps to take in the case of infection (1).The unit has not been returned to date, so the device has not been inspected.The lot history was reviewed and the product was verified to have been manufactured correctly and sterilized via a validated sterilization cycle, and no discrepancies were found.Ptfe is a bioinert material.There are many clinical factors that could lead to this event, and based on the review of the lot history and complaint trending, we do not believe this was device related at this time.We are submitting this report to be conservative and in an abundance of caution.This device was sold and used in france.1.Vroom m, grundemann l, gallo p.Clinical classification of healing complications and management in guided bone regeneration procedures with a nonresorbable d-ptfe membrane.International journal of periodontics & restorative dentistry 2022;42:419-427.
 
Event or Problem Description
Doctor reported infection at the graft site and removal of the membrane and bio-bone.

Brand Name
OSSEOGUARD TR250 PTFE MEMBRANE
Common Device Name
TITANIUM-REINFORCED PTFE MEMBRANE
Manufacturer (Section D)
OSTEOGENICS BIOMEDICAL, INC.
4620 71st st. bldg. 78
lubbock TX 79424
Manufacturer (Section G)
OSTEOGENICS BIOMEDICAL, INC.
4620 71st st. bldg. 75
lubbock TX 79424
Manufacturer Contact
shane shuttlesworth
4620 71st st. bldg. 78
lubbock, TX 79424
8067961923
MDR Report Key15069910
Report Number1650372-2022-00001
Device Sequence Number14877764
Product Code LYC
UDI-Device Identifier00844868042020
UDI-Public00844868042020
Combination Product (Y/N)N
PMA/510(K) Number
K972278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model NumberTR250RAK-1
Device Lot NumberV2J006A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown